# SDR DALA1010813354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 260, SEAT TRACK AT Y1959/ FR 55 - FR 58/ CORRODED AT FR 55, FR 56, AFT FR 56, FR 57, FR 58.  CORROSION ON SEAT TRACK AREA BETWEEN FR 55 - FR 58 WAS REMOVED IAW SRM 51-74-00 AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-15, FIG 102. DAMAGED SEAT TRACK REMOVED AND INSTALLED IAW ER/A 481455-14, REV 0. ASSOCIATED ER/A 14-481455 ADDED FOR AC 3354
